# SDR CALA2025112711531

- Difficulty date: November 26, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N34535
- Make and model: Airbus A321-271NX
- Aircraft serial: 12332
- Aircraft time: 2,171 hours, 796 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDS REPORT SMOKE IN COCKPIT.  REPLACED 2  ABIN RECIRCULATION FILTERS. RAN PACKS FOR 20 MINUTES CHECKS OK.
